advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From New York, New York, USA:

My son was on an antidepressant for six months before being diagnosed with type 1 diabetes. I read a study which said that this medication is suspected of causing suppression of insulin. Have you heard of this?

Answer:

I did a PubMed search at the National Library of Medicine and could find no matches since 1966. So, I don't think your son's medicine has such a role in the published medical literature.

LD

DTQ-20010525094126A
Original posting 28 May 2001
Posted to Research: Causes and Prevention

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:22
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.